# SDR UALA2013061904238

- Difficulty date: June 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 36,992 hours, 16,067 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 201391203
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MLG HYD LEAK.   FOUND THE PRESSURE LINE LEAKING JUST ABOVE THE BRAKE SERVO VALVE.   REPLACED LINE, LEAK CHECKED GOOD.
